# SDR CA020110010

- Difficulty date: January 9, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN)   NR 1 ENGINE LOST OIL PRESSURE AT 31,000 FT.   PERFORMED IN-FLT SHUT-DOWN.  DECLARED EMERGENCY AND LANDED.  INSPECTED ENGINE FOR LEAKS, SERVICING AND GROUND RUNS,  NOTHING UNUSUAL FOUND.   FERRIED TO CVG FOR FUTHER INVEST. NO ABNORMALITIES NOTED DURING FERRY FLT.
